Friday, July 31, 2009

D Day or rather MIL Day

Quick note here. I have to get out to pack the troop carrier (how appropriate today) - even though I can't load some of the furniture I salvaged from the lake house. Wouldn't you know, no rain in Central Texas for months, and now . . . I understand from the neighbor (20 acres away) that seven inches fell yesterday. It is very overcast here.

Today we will be stopping to pick up MIL. I really, really don't think she has any idea how big that truck is. Being a 4x4, it sits higher than a regular truck - which is already too high for her. My SIL cannot get into our truck without a stool, and I definitely have trouble. I don't know who is going to hoist her up about 20 inches to the running board - not me!

I especially won't be hoisting today. This is a day of terrible muscle cramps. My left leg from the hip to the foot cramped a while ago. I really believe it is the statin I am taking that has lowered my cholesterol very low. When I went to the doctor, they asked if I was having muscle cramping. I said YES!, but that didn't change anything.

Oh well, the last 2 hours of the trip will be sheer hell, but then we are free of her. Younger SIL will return her home (but couldn't come to get her???), so we don't have that. But the rest of the weekend will be with Son and family. Lots of time with Wiggle Worm.

Peace.

3 comments:

judemiller1 said...

Statins can cause bad leg cramps--maybe you just need to decrease the dosage. If it were me, I probably would cut the pills in half and see how my legs feel--then if the cramps went away, I would tell the doctor what I had done and that I needed a new scrip for the lower dosage. I tend to diagnose and medicate myself and THEN tell the doc what works :-)

BTW--taking 5,000 of Omega 3 fish oil and 1,000 of non-flushing Niacin also lowered my cholestrol nicely--raised my good and lowered the triglycerides.
Have fun--maybe put MIL in the far back of the truck?

flying eagle woman said...

Oh how I love your verbiage! If only I'd learned the fine art of acronymity long ago I might have avoided so many battles of "I was just SAYING"
:-)

Susan Adcox said...

As I deal with my own father and hear other people's tales of dealing with older people, I hope I am learning a few lessons. When I am walking out of the door after taking care of my dad, he never fails to say, "Thank you for everything you do." I hope and pray I can be like him when I need help!